# SDR SWAA2023113025845

- Difficulty date: November 29, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N423WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29827
- Aircraft time: 71,622 hours, 42,686 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ENTRANCE DOOR; ROW 1 ABC; AND ROW 4 ABC EMERGENCY LIGHTS COME ON MOMENTARILY THEN GO OFF.<[01] REPLACED FWD LH EMERGENCY BATTERY PACK PER AMM 33-51-06. OPS CHECK GOOD.
